Alert archive / Oregon / Gale Warnings in 2016
Gale Warning 64, NWS Medford, OR
NWS Medford, OR issued this gale warning at Nov 25, 2016, 3:41 PM PST. It took effect at Nov 25, 2016, 4:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2016, 3:41 PM PST (23:41 UTC)
- In effect from
- Nov 25, 2016, 4:00 PM PST
- Expired
- Nov 26, 2016, 4:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
469 WHUS76 KMFR 252341 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 341 PM PST FRI NOV 25 2016 PZZ356-261245- /O.CAN.KMFR.GL.W.0063.000000T0000Z-161126T0600Z/ /O.NEW.KMFR.SC.Y.0121.161126T0000Z-161126T1200Z/ /O.CAN.KMFR.SE.W.0079.000000T0000Z-161126T0600Z/ /O.NEW.KMFR.GL.W.0064.161126T0000Z-161126T1200Z/ /O.EXT.KMFR.SW.Y.0119.161126T0000Z-161127T0000Z/ /O.NEW.KMFR.SE.A.0010.161127T0000Z-161128T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 341 PM PST FRI NOV 25 2016 ...GALE WARNING IN EFFECT UNTIL 4 AM PST SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT LATE TONIGHT THROUGH SATURDAY AFTERNOON... ...HAZARDOUS SEAS WATCH IN EFFECT SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM PST SATURDAY. IN ADDITION...A HAZARDOUS SEAS WATCH HAS BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS...SOUTH GALES AROUND 35 KT WILL RETURN THIS AFTERNOON AND CONTINUE THROUGH LATE TONIGHT WITH WINDS DROPPING BELOW SMALL CRAFT BEFORE SUNRISE NEAR CAPE BLANCO. IN OTHER AREAS SOUTH WINDS 15 TO 25 KT. * SEAS...A CHAOTIC MIX OF WEST SWELL AND WIND DRIVEN SEAS WILL BUILD TO 13 TO 15 FT WILL DECREASE TO WESTERLY SWELL DOMINATED SEAS OF AROUND 12 FEET LATE TONIGHT. SEAS WILL INCREASE TO 13 TO 14 FEET SATURDAY AFTERNOON. * AREAS AFFECTED...GALES WILL BE BEYOND 5 NM OF SHORE TONIGHT WITH SMALL CRAFT WINDS BEYOND 5 NM OF SHORE AND SMALL CRAFT ADVISORY SEAS IN TO THE SHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF VERY STEEP AND HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ376-261245- /O.CAN.KMFR.GL.W.0063.000000T0000Z-161126T0600Z/ /O.NEW.KMFR.SC.Y.0121.161126T0000Z-161126T1200Z/ /O.CAN.KMFR.SE.W.0079.000000T0000Z-161126T0600Z/ /O.NEW.KMFR.GL.W.0064.161126T0000Z-161126T1200Z/ /O.EXT.KMFR.SW.Y.0119.161126T1200Z-161127T0000Z/ /O.NEW.KMFR.SE.A.0010.161127T0000Z-161128T0000Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 341 PM PST FRI NOV 25 2016 ...GALE WARNING IN EFFECT UNTIL 4 AM PST SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT LATE TONIGHT THROUGH SATURDAY AFTERNOON... ...HAZARDOUS SEAS WATCH IN EFFECT SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM PST SATURDAY. IN ADDITION...A HAZARDOUS SEAS WATCH HAS BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS...SOUTH GALES AROUND 35 KT WILL RETURN THIS AFTERNOON AND CONTINUE THROUGH LATE TONIGHT WITH WINDS DROPPING BELOW SMALL CRAFT BEFORE SUNRISE. * SEAS...A CHAOTIC MIX OF WEST SWELL AND WIND DRIVEN SEAS WILL BUILD TO 13 TO 17 FT WILL DECREASE TO WESTERLY SWELL DOMINATED SEAS OF AROUND 12 FEET LATE TONIGHT. SEAS WILL INCREASE TO 13 TO 14 FEET SATURDAY AFTERNOON. * AREAS AFFECTED...ALL AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF VERY STEEP AND HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ350-370-261245- /O.CAN.KMFR.SE.W.0079.000000T0000Z-161126T0600Z/ /O.NEW.KMFR.SC.Y.0121.161126T0000Z-161126T1200Z/ /O.NEW.KMFR.GL.W.0064.161126T0000Z-161126T1200Z/ /O.EXT.KMFR.SW.Y.0119.161126T0000Z-161127T0000Z/ /O.NEW.KMFR.SE.A.0010.161127T0000Z-161128T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 341 PM PST FRI NOV 25 2016 ...GALE WARNING IN EFFECT UNTIL 4 AM PST SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT LATE TONIGHT THROUGH SATURDAY AFTERNOON... ...HAZARDOUS SEAS WATCH IN EFFECT SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM PST SATURDAY. IN ADDITION...A HAZARDOUS SEAS WATCH HAS BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS...SOUTH GALES AROUND 35 KT WILL RETURN THIS AFTERNOON AND CONTINUE THROUGH LATE TONIGHT WITH WINDS DROPPING BELOW SMALL CRAFT BEFORE SUNRISE NEAR CAPE BLANCO AND BEYOND 10 NM OF SHORE. IN OTHER AREAS SOUTH WINDS 15 TO 25 KT. * A CHAOTIC MIX OF WEST SWELL AND WIND DRIVEN SEAS WILL BUILD TO 13 TO 15 FT WILL DECREASE TO WESTERLY SWELL DOMINATED SEAS OF AROUND 12 FEET LATE TONIGHT. SEAS WILL INCREASE TO 13 TO 14 FEET SATURDAY AFTERNOON. * AREAS AFFECTED...GALES WILL BE BEYOND 10 NM OF SHORE TONIGHT...EXCEPT NEAR CAPE BLANCO WITH SMALL CRAFT WINDS BEYOND 5 NM OF SHORE AND SMALL CRAFT ADVISORY SEAS IN TO THE SHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF VERY STEEP AND HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
658 WHUS76 KMFR 261228 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 428 AM PST SAT NOV 26 2016 PZZ350-356-370-376-270130- /O.EXP.KMFR.GL.W.0064.000000T0000Z-161126T1200Z/ /O.EXP.KMFR.SC.Y.0121.000000T0000Z-161126T1200Z/ /O.CON.KMFR.SW.Y.0119.000000T0000Z-161127T0000Z/ /O.NEW.KMFR.SE.W.0080.161127T0000Z-161127T1200Z/ /O.EXT.KMFR.SE.A.0010.161127T1200Z-161128T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 428 AM PST SAT NOV 26 2016 ...GALE WARNING HAS EXPIRED... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT THROUGH 4 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM PST THIS AFTERNOON TO 4 AM PST SUNDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM 4 AM PST SUNDAY THROUGH 4 PM PST SUNDAY... * WINDS...SOUTH 20 TO 30 KT EARLY THIS MORNING THEN DIMINISHING AND VEERING TO NORTHWEST 15 TO 20 KT. WEST TO NORTHWEST WINDS WILL THEN REACH 15 TO 25 KT TONIGHT. * SEAS...SOUTHERLY WIND WAVE DOMINATED SEAS ARE AT A PEAK EARLY THIS MORNING. A FRESH SOUTHWEST SWELL LATER TODAY WILL DIMINISH INTO THIS EVENING WHILE A WEST SWELL WILL BUILD AND STEEPEN. THIS WILL RESULT IN VERY STEEP SEAS LATE THIS AFTERNOON THROUGH TONIGHT...WHICH MAY PERSIST ON SUNDAY. STEEP SEAS ARE LIKELY TO FOLLOW EARLY NEXT WEEK AHEAD OF A LONG PERIOD NORTHWEST SWELL THAT MAY BECOME VERY HIGH MONDAY NIGHT INTO TUESDAY MORNING. * AREAS AFFECTED...WINDS WILL BE STRONGEST FROM 5 TO 25 NM FROM SHORE AND NEAR CAPE BLANCO THIS MORNING...THEN BEYOND 5 NM FROM SHORE THIS AFTERNOON THROUGH TONIGHT. ALL OF THE WATERS WILL BE AFFECTED BY STEEP TO VERY STEEP SEAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF VERY STEEP AND HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Nov 25, 3:21 PM PST, 20 minutes earlier.
Area forecast discussion, Nov 25, 3:21 PM PST, 20 minutes before
Area Forecast Discussion
National Weather Service Medford OR
321 PM PST Fri Nov 25 2016
.DISCUSSION...Scattered showers remain over southern Oregon and
northern California mainly west of the Cascades. The showers are
light and are not expected to be anything but light through
sunset. The next well defined but not very large short wave is
crossing 130 W longitude at this time. The low center is moving
eastward pretty much along 40 N latitude. The GFS seems to have a
good handle on it and brings the precipitation associated with it
onshore sometime around midnight tonight. Precipitation will be
concentrated along the southern Oregon coast...southwest Josephine
County and western Siskiyou County overnight. As this system moves
through...snow levels will drop from around 5500 feet to 4500 feet
by morning.
Attention...the Flood Warning for the Coquille River at Coquille
has been cancelled, but the product remains on the NWS web because
of technical difficulties. We are not expecting any river flooding
through the rest of the weekend.
Following this system...the trof axis will move inland putting
the area under northwest flow and colder air will continue to
infiltrate the area. A system will track into the area from this
northwest flow Saturday late afternoon through Sunday morning.
Snow levels will continue to fall and bottom out to between 2500
and 3000 feet by Sunday morning. This will affect travel over all
higher passes in the Cascades. Siskiyou Summit on I-5 should also
see snow but how much is still in question. Lower summits on I-5
such as Sexton should remain wet with just rain but could see some
snow mixed in with the rain.
Active northwest flow continues through Monday. So scattered to
numerous showers should continue with snow levels fluctuating
between 3000 and 4000 feet.
A well-defined cold front will move through Wednesday. Snow
levels will drop to around 3000 feet late Wednesday, so there
could be travel impacts to Interstate 5 and the Cascades passes.
Upper ridging builds late Thursday into the weekend. Valley fog
will likely increase given the recent wet weather and plenty of
low level moisture.
&&
.AVIATION...20/18Z TAF cycle...Generally VFR conditions exist this
afternoon as one frontal boundary pushes inland and another front
develops offshore and moves toward the coast. Given the southerly
flow, the lowest conditions will continue to be around the Mount
Shasta area and on the south side of other high terrain. Winds
aloft are increasing from the south today, and where these winds are
not surfacing, low level wind shear (LLWS) is possible.
As the front moves closer to the coast tonight, south winds should
increase further, and this will generate increased chances for
turbulence, especially to the north of high terrain.
Ceilings will lower to MVFR Saturday from west to east as the front
moves inland, mountain obscuration will increase, and freezing
levels will lower.
Note: The ceilometer at FAA site KOTH remains out of service, so
there will be no ceiling observations available generally between
the hours of 04Z and 14Z.
&&
.MARINE...Updated 200 PM PST Friday 25 November 2016...Southerly
winds will increase again and expand in coverage across the waters
this afternoon into tonight with gales mainly beyond 10NM from shore
as low pressure approaches from the southwest. Seas will become wind
wave dominated and very high this evening while building to a new
peak.
There will be modest improvement behind the low on Saturday.
Westerly winds will approach advisory strength while seas will
remain high and very steep due to west swell. Seas are likely to
remain high through the middle of the week as the active pattern
continues. -DW/SK
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory from 7 AM to 10 PM PST Saturday for
ORZ029-030.
Wind Advisory until 7 AM PST Saturday for ORZ030-031.
High Wind Watch from 10 PM PST this evening through Saturday
morning for ORZ030-031.
Winter Weather Advisory until 10 PM PST this evening ABOVE 4500
FEET for for ORZ028.
Flood Watch through Saturday morning for ORZ022.
Winter Weather Advisory until 10 PM PST this evening for ORZ027.
Winter Weather Advisory from 4 AM to 10 PM PST Saturday ABOVE
4000 FEET for for ORZ027-028.
CA...Wind Advisory until 7 AM PST Saturday for CAZ085.
High Wind Watch from 10 PM PST this evening through Saturday
morning for CAZ085.
Winter Weather Advisory from 4 AM to 10 PM PST Saturday ABOVE
4000 FEET for for CAZ080-082.
Winter Weather Advisory until 10 PM PST this evening ABOVE 4000
FEET for for CAZ082.
Winter Weather Advisory until 10 PM PST this evening ABOVE 4500
FEET for for CAZ080-083.
High Wind Warning until 10 PM PST this evening for CAZ081.
Wind Advisory until 4 AM PST Saturday for CAZ081.
Winter Weather Advisory from 4 AM to 10 PM PST Saturday for
CAZ083.
Pacific Coastal Waters...Small Craft Advisory for hazardous seas from 10 PM this evening
to 4 PM PST Saturday for PZZ350-356-370-376.
Gale Warning until 10 PM PST this evening for PZZ356-376.
Hazardous Seas Warning until 10 PM PST this evening for
PZZ350-356-370-376.
KRS/KRS/NSKIn the hours before
Local storm report, Nov 25, 11:17 AM PST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1117 AM PST FRI NOV 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HEAVY RAIN 2 SSW OBRIEN 42.05N 123.71W
11/25/2016 M1.07 INCH JOSEPHINE OR TRAINED SPOTTER
. THE DURATION OF THE HEAVY RAIN EVENT WAS
11 HOURS.
&&
CZSLocal storm report, Nov 25, 12:37 PM PST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1237 PM PST FRI NOV 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM HEAVY RAIN 1 NNW LAKESIDE 43.59N 124.18W
11/25/2016 M3.35 INCH COOS OR TRAINED SPOTTER
NOON TO NOON. THE DURATION OF THE HEAVY RAIN
EVENT WAS 24 HOURS.
&&
SBNLocal storm report, Nov 25, 1:22 PM PST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
122 PM PST FRI NOV 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 5 NNW BROOKINGS 42.12N 124.34W
11/25/2016 M1.90 INCH CURRY OR TRAINED SPOTTER
. THE DURATION OF THE HEAVY RAIN EVENT WAS
24 HOURS.
&&
CZSLocal storm report, Nov 25, 2:26 PM PST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
226 PM PST FRI NOV 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HEAVY RAIN GREEN 43.15N 123.38W
11/25/2016 M3.52 INCH DOUGLAS OR TRAINED SPOTTER
1300-1300. THE DURATION OF THE HEAVY RAIN
EVENT WAS 24 HOURS.
&&
SBNThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 10:48 PM PST | Hazardous Seas Warning | MFR | 17 hr | |
| Nov 25, 12:19 AM PST | Areal Flood Advisory | MFR | Coos | 9 hr |
| Nov 25, 4:15 AM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 52 hr |
| Nov 25, 4:25 AM PST | High Wind Watch | MFR | Klamath, Lake | 15 hr |
| Nov 25, 4:26 AM PST | Gale Warning | MFR | 11 hr | |
| Nov 25, 3:41 PM PST | Small Craft Advisory | MFR | 12 hr | |
| Nov 25, 3:41 PM PST | Hazardous Seas Watch | MFR | 23 hr | |
| Nov 24, 7:02 PM PST | High Wind Warning | MFR | Siskiyou | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.